# SDR C2XA10IA347

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 25,727 hours, 19,341 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE LEFT WING SKIN WAS FOUND TO BE CRACKED AT THE INBOARD SPOILER CENTER HINGE POINT CUTOUT.  MAINTENANCE STOP DRILLED THE CRACK, AND PLACED THE AIRCRAFT ON DMI, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE PERFORMED A TRIPLER REPAIR ON THE AFFECTED AREA OF THE SKIN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
